# SDR AALA201807029045

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 19,952 hours, 8,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 34ABC EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMPS IAW  AMM 33-51-19-0401. OPS CHECKED GOOD.
